# SDR HALA2022061600224

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 47,901 hours, 7,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 3L EXIT SIGN DID NOT ILLUMINATE W/ GEAR EXTENSION. CORRECTIVE ACTION: REMOVED AND REPLACED 14WL EPSU AND BATTERY PER A330 AMM 33-51-38. (8498793)
